Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itchy skin, bleeding facial blisters, watery eyes. Changed antibiotics, no relief. Cure?

My husband has very itchy facial skin. He is no longer able to go outside because blisters form on his face. These blisters pop and bleed without touching them. Sometimes his eyes will water for hours and he will be swollen around his eyes. His PCP has changed some oral meds with no results. The first available appt with a dermatologist is in January. This is getting consistently worse and I worry how bad he will be by then.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi There,
I can understand your concerns.
The thing is that this problem needs further assesment and evaluation,a picture of the affected areas would have been very helpful but unfortunately its not there.
There are few things which are in my mind now,like,
Rosacea Fulminans
or Folliculitis(pseudo folliculitis barbae
but your husband has to see a dermatologist or if not possible then a GP with some dermatology experience.
I am feeling very sorry that i can not help further than that without discussing it in more detail.
thanks alot and all the best.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor